# SDR DALA2025042203166

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 8,634 hours, 3,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING DURING TAXI FA CALLED TO COMPLAIN ABOUT A BURNING PLASTIC SMELL. NOTHING WAS VISIBLE . WE SMELLED IT TOO. WE STOPPED THE A/C PUT THE MASK ON AND ESTABLISHED COMMUNICATION AND CONTINUED TO GATE. AFTER ENGINE SHUTDOWN SMELL WAS GONE. C/W NO GO ODI W/C 0550-2001 AND 0550-2003 WHILE T/S ODOR FOUND BATTERY CHARGER FAULTING REPLACED SAME PER A220 AMP 24-32-02 OPS CK OK SUSPECT WITH AREA OF NOTICED ODOR A POSSIBILITY. PERFORMED WITH SMOKE FUME KIT (TER93579) 4 TIMES THROUGHOUT THE CABIN WITH BELOW NORMAL RESULTS. REPLACED RECIRC FILTERS PER A220 AMP 21-22 MCC NOTIFIED OK TO RTS. (LP# 7230788)
